Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had unprotected sex. Bumps around areola, abdominal discomfort, vaginal discharge, headache, ear buzz. Pregnant?

Hi I had unprotected sex on March 19th the last day of my ovalation and it s march 24th today and my last period was on march 1st. I feel my areola had changed not sensitive or tendered but i can see more bumps around it..i feel so tired all the time and sleepy, lower abdominal discomfort, had a viginal discharge not smelly, and a really bad headache and 2 days back i had buzz in my ears.. could i be pregnant? if so when should i take a home pregnancy test?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
As you had intercourse around the time of your ovulation there is possibility of pregnancy.
But just by symptoms we cannot diagnose, these could be due to premenstrual phase also.
So you better wait till your expected date of periods, if you cross the date go for urine pregnancy test once.
Meanwhile you can take symptomatic treatment.
Take care.

Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor